# SDR UIEA2025011300050

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 2140 · Heating System
- Part: Socket
- Part number: BACC47CP1T
- Condition: No Test
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, AFT CARGO HEAT INHIBIT AFTER AFT ARMED SWITCH ACTIVATION, FUNCTIONAL TEST WAS NOT SATISFACTORY, IN REF TASK CARD A-26-010-00-01.( SOCKETS WERE REPLACED IAW SWPM 20-61-00 REV 87. NO FURTHER DEFECTS NOTED. TEST STATISFACTORY. )
